# SDR SIMA200925202

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 13,616 hours, 12,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 85635
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3789 THE CREW REPORTED THAT THE NUMBER 4 AFT EMERGENCY LIGHT WAS INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE NUMBER 4 AFT EMERGENCY LIGHT CHARGER AND BATTERY IAW EMB AMM 33-50-04.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
